# SDR DALA2024020601561

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,125 hours, 9,843 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3355 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:201. CORRECTIVE ACTION: R/R LAV 201 OXYGEN MASK/GENERATOR CONTAINER ASSY PER A330 AMM 35-21. OPS AND LEAK CHECK GOOD. (0187551)
